A bivariate Dirichlet process

Walker, Stephen G. and Muliere, Pietro (2003) A bivariate Dirichlet process. Statistics and Probability Letters, 64 (1). pp. 1-7. ISSN 0167-7152 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This paper introduces a bivariate Dirichlet process for modelling a partially exchangeable sequence of observables. The proposed model would be relevant when two distributions are unknown but are thought to be close to each other. For two random distributions with the same marginals, the belief in the degree of closeness is expressed through the correlation between masses assigned to equal sets

Item Type: Article
Uncontrolled keywords: Correlation; Exchangeability; Dirichlet-multinomial process; Partial exchangeability
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Sep 2008 13:30
Last Modified: 25 Jun 2014 10:52
Resource URI: https://kar.kent.ac.uk/id/eprint/10576 (The current URI for this page, for reference purposes)
  • Depositors only (login required):